# SDR SWAA2023050929182

- Difficulty date: April 19, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB INSPAR RIB 4 (STAB STA 120.30) HAS A CRACKED 4TH STIFFENER.<[01] SRM 55-10-09-2R-4 IS APPLICABLE TO THIS REPAIR.;[02] REMOVED THE DAMAGED PART AT LH HORIZONTAL STABILIZER STA 120.30 RIB 4RT VERTICAL STIFFENER IAW SRM 55-10-09-2R-4;[03] HFEC REQUEST ON THE CUT OUT EDGES; WEB AND EXISTING FASTENERS HOLES WITHIN THE REPAIR AREA TO ENSURE NO CRACKS EXIST.;[04] PERFORMED GVI OF ALL AREAS WITHIN THE REPAIR AREA; NO DEFECTS NOTED IAW SRM 55-10-09-2R-4 STEP E.;[05] VERIFIED CORRECTIVE ACTION 1;2 AND 4;[06] HFEC INSPECTED BLENDED AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16.  NO CRACKS NOTED.  EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/23;[07] FABRICATED REPAIR PARTS (1) T-SECTION FROM 60-5872 7075 T76511 LOT# 1449876-1 (2) ANGLE FROM BAC 1490-2793 7075 T62 CLAD LOT# 1442205-1 (3) SHIM FROM 7075 T6 0.020' CLAD LOT# 1381332-1; APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-09-2R-4 OK TO PRIME.;[08] VERIFIED CORRECTIVE ACTION 7. OK TO PRIME;[09] PRIMED REPAIR PARTS AND COMMON AREA IAW SRM 55-10-09-2R-4 OK TO INSTALL.;[10] VERIFIED CORRECTIVE ACTION 9. OK TO INSTALL;[11] INSTALLED REPAIR PARTS AT LH HORIZONTAL STABILIZER STA 120.30 RIB 4TH VERTICAL STIFFENER IAW SRM 55-10-09-2R-4;[12] RII VERIFIED CORRECTIVE ACTION ITEM 11.;[13] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
